# SDR 96FDEA00022

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bellframe
- Condition: Cracked
- Location: Bs 804.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BELL FRAME CRACKED AT RADIUS STA 804.5, JUST ABOVE STA 145.  INSTALLED REPAIR PER SRM 51-40-3 PAGE 1 TO 4 REF NR0141.
